# SDR QXEA0300008

- Difficulty date: January 6, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 13,194 hours, 18,094 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX524605D
- Condition: Failed
- Location: Hyd System
- Part time: 7,472 hours, 10,174 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUP - PDX - FLIGHT 2069 - UPON GEAR SELECTION DOWN, THE NR 2 ENGINE HYDRAULIC CAUTION LIGHT ILLUMINATED AND THE NR 2 HYDRAULIC FLUID WENT TO 0. MAINTENANCE INSPECTED THE AIRCRAFT AND THE NUMBER 2 HYDRAULIC SYSTEM AND REPLACED THE NUMBER 2 ENGINE DRIVEN PUMP AND A HYDRAULIC LINE BETWEEN THE PRESSURE FILTER AND THE PUMP.  OPERATIONAL AND LEAK CHECKS WERE PERFORMED AND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
